# SDR ASOA2015031312380

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 32,890 hours, 29,902 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Shear Pin
- Condition: Broken
- Location: Elevator Pcu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, IT TOOK A NOTICABLE AMOUNT OF BACK PRESSURE TO LIFT ACFT OFF RUNWAY. TRIM WAS SET TO 7.0. FLT CONTINUED WITH AUTOPILOT WITH NOTHING NOTICEABLE UNTIL LANDING. WHEN DISCONNECTING A/P AT 500',  TRIM 7.2 IN THE FLARE AT 100', ELEVATOR CONTROL WAS LOST. WAS UNABLE TO FLY ACFT TO RUNWAY.  R & R ELEVATOR PCU SHEAR PINS IAW SB 601R-55-008. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME.  ACFT RETURNED TO SERVICE.
